# SDR 2016FA0000143

- Difficulty date: March 25, 2016
- Submitted: March 25, 2016
- Operation: General aviation
- Aircraft: N63507
- Make and model: Cessna 150M
- Aircraft serial: 15077356
- Aircraft time: 4,640 hours
- Engine: Cont O200A
- Engine time: 4,640 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 658188
- Condition: Broken
- Location: Engine
- Part time: 4,640 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE RPM DROPPED AND POWER WAS LOST FORCING THE AIRCRAFT TO LAND IN A FIELD.  INSPECTING THE ENGINE ON CYLINDER NR 2, THE 3 ROCKER SHAFT RETAINING BOSSES WERE FOUND BROKEN AND THE INTAKE AND EXHAUST ROCKER'S WERE NO LONGER OPENING THE VALVES.  THE ENGINE WAS O/H IN 1981 AND 1992.  IN 1994, AD 94-05-05 R1 WAS ISSUED WHICH REQUIRES THE ROCKER SHAFT BOSSES TO BE INSPECTED FOR CRACKS AT EACH CYLINDER REMOVAL. ONLY CYLINDER 4 HAD BEEN REMOVED IN 2007 AND INSPECTED. TIME SINCE LAST MAJOR O/H 1087 HOURS AND 24 YEARS.
